# SDR IPXA2021112676343

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 16,767 hours, 2,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Part number: 330121
- Part serial: 3742490
- Condition: None
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A"MD DET AFT 15" STATUS MESSAGE. LOSS OF SMOKE DETECTOR IS IN THE AFT ZONE OF THE MAIN DECK CARGO COMPARTMENT.SMOKE DETECTOR AFT 15 R/R IAW AMM 26-14-01-401 REL 37.00. P/N OFF-ON: 3301-21, S/N OFF: 3742490, S/N ON: 3889551. TEST SATIS. EFF REF IPC: 26-14-01-01A-110.
